# SDR HALA2020031100059

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 1,156 hours, 233 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 10204202116
- Part serial: 5005786
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 207 hours, 40 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - ECAM: ENG 2 FADEC SYS FAULT FOLLOWED BY ENG 2 MINOR FAULT OIL CHIP DETECTED. // INSTALLED NEW PHMU ON #2 ENG, CONDITION SAME. RE-INSTALLED ORIGINAL PHMU PER AMM 77-31-01. REMOVED AND REPLACED #2 EEC PER AMM 73-21-01. LAND TEST PASSED PER 22-97-00. CHECKED #2 CHIP DETECTORS, NO METAL FOUND. RAN #2 ENG, NO FAULTS, OK FOR SVC.
